# SDR QXEA2023082800120

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 13,910 hours, 9,125 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 17083340407
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR AFT EVACUATION SLIDE-FITTING LATCH NOT RETURNING TO UPRIGHT POSITION. REPLACED FORWARD SERVICE DOOR AFT EVACUATION SLIDE ASSEMBLY IAE EMBRAER 175 MM TASK #'S 53-10-25-000-804-A PARAGRAPHS 7A-7C AND 53-10-25-400-804-A PARAGRAPH 8C-8K. CLOSED FORWARD SERVICE DOOR AND CYCLED ARMING HANDLE FROM DISARMED TO ARMED AND BACK TO DISARM 3 TIMES. OPENED FORWARD SERVICE DOOR. FORWARD AND AFT EVACUATION SLIDE FITTING LATCHES BOTH RETURNED TO CORRECT POSITION.
